# SDR SIMA20160906006

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 34,159 hours, 30,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE.  R & R SERVICE DOOR EXTERNAL GROUND ILLUMINATION EMERGENCY LIGHT LAMP IAW AMM 33-50-10.  OPS CHECK GOOD.
